# SDR DALA2020081102757

- Difficulty date: August 10, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 91,031 hours, 41,421 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVERHEAD AT DOOR 2 INOPERATIVE. FOUND BAD GROUND CONNECTION TO GD3100-DC, CORRECTED CONNECTION SYSTEM OPERATION IS NORMAL.
